Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 2, NWS Albuquerque, NM

July 2, 2013McKinley County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 2, 2013, 1:25 PM MDT for McKinley County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2013, 1:25 PM MDT (19:25 UTC)
Expired
Jul 2, 2013, 3:30 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County McKinley County, NM

The radar

The Albuquerque radar (KABX), 199 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2013-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

937 
WGUS55 KABQ 021925
FFWABQ
NMC031-022130-
/O.NEW.KABQ.FF.W.0002.130702T1925Z-130702T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
125 PM MDT TUE JUL 2 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WEST CENTRAL MCKINLEY COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 330 PM MDT

* AT 123 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 12 MILES NORTH OF MENTMORE...OR
  ABOUT 15 MILES NORTHWEST OF GALLUP. THE STORM PRODUCING VERY HEAVY 
  RAIN WAS DRIFTING SOUTH AROUND 10 MPH. RADAR HAS INDICATED UP TO   
  ONE INCH OF RAIN HAS ALREADY FALLEN.  BLINDING RAIN IS EXPECTED    
  ALONG HIGHWAY 264 BETWEEN TSE BONITO AND YAH-TA-HEY. DEFIANCE DRAW 
  AND TSE BONITO WASH MAY EXPERIENCE FLASH FLOODING AS WELL AS       
  INDIAN ROUTES 7050 AND 7051.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES ARE POSSIBLE IN 
THE WARNED AREA.

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3578 10902 3578 10877 3550 10879 3550 10902

$$


34
2 follow-up statements
439 
WGUS75 KABQ 022006
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
206 PM MDT TUE JUL 2 2013

NMC031-022130-
/O.CON.KABQ.FF.W.0002.000000T0000Z-130702T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCKINLEY-
206 PM MDT TUE JUL 2 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MDT FOR WEST
CENTRAL MCKINLEY COUNTY...

AT 202 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE LIGHT TO MODERATE RAIN NEAR MENTMORE...OR ABOUT 6 MILES 
WEST OF GALLUP. FARTHER NORTH NEAR HIGHWAY 264...MUCH OF THE 
RAINFALL HAS ENDED...HOWEVER...RUNOFF FROM EARLIER HEAVY RAINS MAY 
CONTINUE TO PRODUCE FLASH FLOODING. RADAR INDICATED UP TO 2 INCHES 
OF RAIN FELL IN LESS THAN ONE HOURS TIME. HIGHWAY 264 BETWEEN TSE 
BONITO AND YAH-TA-HEY AS WELL AS COUNTY HIGHWAY 1...AND INDIAN 
ROUTES 7050 AND 7051 MAY BE IMPACTED. DEFIANCE DRAW AND TSE BONITO 
WASH MAY ALSO EXPERIENCE FLASH FLOODING.

LOCATIONS IMPACTED INCLUDE...
  TWIN LAKES...
  HIGHWAY 264 BETWEEN TSE BONITO AND YAH-TA-HEY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS UP TO ONE QUARTER INCH ARE POSSIBLE IN 
THE WARNED AREA.

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3578 10902 3578 10877 3550 10879 3550 10902

$$


34
675 
WGUS75 KABQ 022122
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
322 PM MDT TUE JUL 2 2013

NMC031-022131-
/O.EXP.KABQ.FF.W.0002.000000T0000Z-130702T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCKINLEY-
322 PM MDT TUE JUL 2 2013

...FLASH FLOOD WARNING WILL EXPIRE AT 330 PM MDT FOR WEST CENTRAL
MCKINLEY COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS 
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE 
THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING 
HAS BEEN ALLOWED TO EXPIRE. HOWEVER...ADDITIONAL STORMS ARE 
DEVELOPING TO THE WEST OF THE WARNED AREA.  IF STORMS MOVE EASTWARD 
AT ALL...ADDITIONAL RAINFALL WILL HEIGHTEN THE FLOODING THREAT. 
PERSONS IN THIS AREA SHOULD REMAIN CAUTIOUS. 

LAT...LON 3578 10902 3578 10877 3550 10879 3550 10902

$$


34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 12:35 PM MDT, 50 minutes earlier.

Area forecast discussion, Jul 2, 12:35 PM MDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1235 PM MDT TUE JUL 2 2013

.AVIATION...
18Z TAF CYCLE
FASTER MOVING SH/TS WILL PREVAIL TODAY. LOOKING AT A LITTLE MORE
COVERAGE VERSUS WHAT WAS OBSERVED YESTERDAY AS FAR AS IMPACTS TO
TERMINAL SITES. HAVE VCTS OR SH MENTIONED AT ALL OF THE TERMINAL
SITES. HAVE TEMPO SH/TS AT ALL OF THE TERMINAL SITES EXCEPT FOR
FMN. GUSTY OUTFLOW WIND AND PERHAPS EVEN SOME BLDU WILL BE
POSSIBLE WESTERN AND CENTRAL SITES. WETTER STORMS ALONG AND EAST
OF THE CENTRAL MTNS THAT COULD BRING MVFR CIGS/VIS FOR A BRIEF
PERIOD. AS THE OVERNIGHT PROGRESSES...CANT RULE OUT SOME LONGER
DURATION RAINFALL AND MVFR CIGS AT LVS AND PERHAPS EVEN ROW BASED
ON LATEST MODEL GUIDANCE.

50

&&

.PREV DISCUSSION...335 AM MDT TUE JUL 2 2013...
MODELS CONTINUE TO SHIFT THE CENTER OF 500 MB HIGH PRESSURE
GRADUALLY SOUTHWARD FROM NORTHERN NV THIS MORNING TO THE CA/AZ
BORDER THURSDAY. IT IS THEN FORECAST TO SHIFT EASTWARD ACROSS AZ
FRIDAY AND OVER NM FOR THE WEEKEND AND EARLY NEXT WEEK. AS THE
HIGH APPROACHES OUR COOLING TREND WILL END. AFTER HIGH
TEMPERATURES TODAY AND WEDNESDAY A FEW TO 13 DEGREES BELOW NORMAL
CENTRAL AND EAST...AND A FEW DEGREES ABOVE NORMAL IN THE
WEST...READINGS SHOULD GENERALLY CLIMB A FEW TO 7 DEGREES ABOVE
NORMAL BY SATURDAY.

MOISTURE IS EXPECTED TO REMAIN IN PLACE AS THE HIGH ARRIVES
KEEPING THE WEATHER PATTERN CONVECTIVELY ACTIVE. THE MOST ACTIVE
DAYS OVERALL SHOULD BE TODAY AND WEDNESDAY. THE LAST TWO DAYS HAVE
SEEN SHORTWAVES TRAVEL SOUTHWARD OVER THE AREA WITH ATTENDANT
CLUSTERS AND LINES OF STORMS. TODAY AND WEDNESDAY SHOULD BE FAIRLY
SIMILAR...EXCEPT SATELLITE IMAGERY EARLY THIS MORNING HAS SIGNS OF A
WEAKER SHORTWAVE OVER CO...WHICH IS FARTHER WEST THAN THOSE WE HAVE
SEEN THE LAST TWO NIGHTS. THIS SHOULD RESULT IN ANOTHER ROUND OF
MAINLY SCATTERED STORMS EXCEPT FOR MORE NUMEROUS CELLS TRACKING
OFF THE NORTHERN AND CENTRAL MOUNTAINS...AS WELL AS THE WESTERN
MOUNTAINS EAST OF THE CONTINENTAL DIVIDE. GRIDS CURRENTLY PAINT
DAILY ROUNDS OF SCATTERED TO ISOLATED ACTIVITY DURING THE LATTER HALF
OF THE WORK WEEK AND THE WEEKEND...BUT THE POTENTIAL EXISTS FOR
CLUSTERS OF MORE NUMEROUS CELLS ACROSS NORTHERN AND EASTERN PARTS
OF THE FORECAST AREA. WHEN THE HIGH GETS SOUTH OF UT AND
CO...SHORTWAVES IN THE WESTERLIES SHOULD TRACK EASTERLY AND
SOUTHEASTERLY ACROSS PARTS OF NM. THE GFS AND ECMWF HINT AT ONE
SUCH SHORTWAVE CLIPPING N AND NE NM FRIDAY AND FRIDAY NIGHT AS A
WEAK UPPER TROUGH CROSSES THE CENTRAL ROCKIES. THIS COULD BE A
DAILY OCCURRENCE THROUGH THE WEEKEND.

44

.FIRE WEATHER...
VERY AMPLIFIED PATTERN WITH UPPER LEVEL HIGH CENTERED OVER NEVADA TO
SHIFT ONLY A BIT THROUGH MID WEEK. SOME CHANGES IN THE PATTERN...
MAINLY IN THE FORM OF DECREASED AMPLIFICATION BY THE END OF THE WEEK
INTO THE WEEKEND. SUFFICIENT MOISTURE TO REMAIN IN PLACE TO SUPPORT
DAILY ROUNDS OF WETTING RAIN FAVORING THE HIGHER TERRAIN.

FOR TODAY AND WEDNESDAY...UPPER LEVEL HIGH TO REMAIN OVER NEVADA
WITH CLOSED LOW OVER ILLINOIS AND RELATIVELY STRONG GRADIENT OVER
AND JUST EAST OF NEW MEXICO RESULTING IN FAIRLY STRONG NORTH WINDS
ALOFT. GOOD SURFACE MOISTURE WITH GAP WINDS OVERNIGHT SUPPORTING
WESTWARD TRANSPORT OF LOW LEVEL MOISTURE. WETTING RAIN TO FAVOR THE
HIGHER TERRAIN AND EASTERN PLAINS...BUT SOME BETTER INSTABILITY OVER
THE WEST COULD INCREASE COVERAGE TODAY THOUGH AFTERNOON RH MIN
VALUES STILL NEAR 15 PERCENT OVER THE NORTHWEST PLATEAU AND
HIGHLANDS WITH SOME DRY THUNDERSTORMS POSSIBLE THERE. OVERNIGHT RH
RECOVERIES TO BE MAINLY GOOD TO EXCELLENT WITH SOME FAIR VALUES
ACROSS THE NORTHWEST. SIMILAR WETTING RAIN PATTERN ON WEDNESDAY.

UPPER RIDGE STARTS TO FLATTEN ON WEDNESDAY AND AN UPPER LEVEL
DISTURBANCE MOVES ONSHORE NEAR THE PACIFIC NORTHWEST EARLY WEDNESDAY
WITH A STRONGER SYSTEM LATE WEDNESDAY AND INTO THURSDAY. THE CENTER
OF THE UPPER HIGH SHIFTS SOUTHWARD IN RESPONSE. BY LATE FRIDAY...THE
HIGH SHIFTS TO THE EAST AS LOW PRESSURE DEEPENS OFF THE CALIFORNIA
COAST. DRIER AIR MOVES INTO THE WESTERN AND NORTHERN ZONES...
REDUCING BUT NOT ELIMINATING WETTING RAIN COVERAGE. TEMPERATURES TO
TREND UP THURSDAY THROUGH SATURDAY WITH HIGH HAINES OF 5 TO 6 OVER
WESTERN AND POSSIBLY CENTRAL ZONES FRIDAY THROUGH MONDAY.

05

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 2, 6:11 AM MDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
611 AM MDT TUE JUL 2 2013

NMZ501>540-031200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
611 AM MDT TUE JUL 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING ACROSS THE EASTERN PLAINS AND IN WESTERN
AREAS SOUTH OF I-40. IN ADDITION SOME THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING A QUICK THREE QUARTERS OF AN INCH OF RAIN EAST OF
THE CONTINENTAL DIVIDE TO THE TEXAS BORDER. RAIN AT THIS RATE
COULD PRODUCE FLASH FLOODING WITHIN AND BELOW RECENTLY BURNED
FORESTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
HOWEVER...A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
DURING THE AFTERNOON AND EVENING ON WEDNESDAY AND THURSDAY ACROSS THE
EASTERN PLAINS...AND ALSO IN CENTRAL AND WESTERN AREAS SOUTH OF
I-40. IN ADDITION SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
A QUICK THREE QUARTERS OF AN INCH OF RAIN EAST OF THE CONTINENTAL
DIVIDE TO THE TEXAS BORDER...AND ALSO AROUND GLENWOOD. RAIN AT THIS RATE
COULD PRODUCE FLASH FLOODING WITHIN AND BELOW RECENTLY BURNED
FORESTS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

44

In the hours before

Special weather statement, Jul 2, 12:29 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1229 PM MDT TUE JUL 2 2013

NMZ530-021900-
UNION COUNTY-
1229 PM MDT TUE JUL 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UNION COUNTY THROUGH 100
PM MDT...

AT 1230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF CLAYTON...MOVING SOUTH AT 30
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...SEDAN.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3602 10337 3643 10327 3643 10304 3603 10302
      3601 10304
TIME...MOT...LOC 1830Z 001DEG 26KT 3634 10316

34
Special weather statement, Jul 2, 1:06 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
106 PM MDT TUE JUL 2 2013

NMZ515-528-529-021930-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST
HIGHLANDS-NORTHEAST HIGHLANDS-
106 PM MDT TUE JUL 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORA AND NORTHERN SAN
MIGUEL COUNTIES THROUGH 130 PM MDT...

AT 106 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF LA CUEVA...OR ABOUT 13 MILES
SOUTHEAST OF MORA...MOVING SOUTH AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...SAPELLO...STORRIE LAKE STATE
PARK AND SAN ANTONIO.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON HIGHWAY 161 AS THIS STORM MOVES THROUGH THE AREA.

&&

LAT...LON 3561 10500 3562 10528 3594 10524 3594 10502
TIME...MOT...LOC 1906Z 001DEG 15KT 3585 10513

34
Special weather statement, Jul 2, 1:16 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
116 PM MDT TUE JUL 2 2013

NMZ502-505-506-021945-
CHUSKA MOUNTAINS-WEST CENTRAL MOUNTAINS-WEST CENTRAL PLATEAU-
116 PM MDT TUE JUL 2 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MCKINLEY COUNTY THROUGH
145 PM MDT...

AT 116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF YAH-TA-HEY...OR ABOUT 13 MILES
NORTHWEST OF GALLUP...MOVING SOUTH AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE...GALLUP...YAH-TA-HEY...
MANUELITO...GAMERCO...MENTMORE AND ALLISON.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

&&

LAT...LON 3542 10867 3539 10901 3575 10903 3576 10880
TIME...MOT...LOC 1916Z 349DEG 16KT 3564 10890

34

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 9:06 PM MDTSpecial Weather StatementABQRio Arriba84 min
Jul 2, 12:29 PM MDTSpecial Weather StatementABQUnion31 min
Jul 2, 1:06 PM MDTSpecial Weather StatementABQMora24 min
Jul 2, 1:16 PM MDTSpecial Weather StatementABQMcKinley29 min
Jul 2, 1:35 PM MDTSevere Thunderstorm WarningABQMcKinley40 min
Jul 2, 1:41 PM MDTSpecial Weather StatementABQSan Miguel34 min
Jul 2, 1:46 PM MDTSevere Thunderstorm WarningABQSan Miguel44 min
Jul 2, 1:53 PM MDTSpecial Weather StatementABQMora37 min
Jul 2, 2:27 PM MDTAreal Flood AdvisoryABQCibola, McKinley108 min
Jul 2, 2:29 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance46 min
Jul 2, 2:45 PM MDTAreal Flood AdvisoryABQCatron2 hr
Jul 2, 3:02 PM MDTSpecial Weather StatementABQSan Juan28 min
Jul 2, 3:10 PM MDTAreal Flood AdvisoryABQCatron110 min
Jul 2, 3:13 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe, Torrance62 min
Jul 2, 3:16 PM MDTSpecial Weather StatementABQCatron29 min
Jul 2, 3:45 PM MDTFlash Flood WarningABQCatron2 hr
Jul 2, 3:51 PM MDTSpecial Weather StatementABQTorrance24 min
Jul 2, 3:56 PM MDTSpecial Weather StatementABQLincoln34 min
Jul 2, 4:05 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance55 min
Jul 2, 4:17 PM MDTSpecial Weather StatementABQTorrance28 min
Jul 2, 4:30 PM MDTFlash Flood WarningABQSan Miguel, Torrance2 hr
Jul 2, 4:32 PM MDTSpecial Weather StatementABQLincoln28 min
Jul 2, 4:38 PM MDTAreal Flood AdvisoryABQTorrance112 min
Jul 2, 4:40 PM MDTAreal Flood AdvisoryABQLincoln110 min
Jul 2, 4:47 PM MDTSevere Thunderstorm WarningABQLincoln43 min
Jul 2, 4:58 PM MDTSevere Thunderstorm WarningABQLincoln, Socorro, Torrance62 min
Jul 2, 5:08 PM MDTAreal Flood AdvisoryABQMora, Rio Arriba, San Miguel, Santa Fe82 min
Jul 2, 5:19 PM MDTAreal Flood AdvisoryABQLincoln56 min
Jul 2, 5:34 PM MDTAreal Flood AdvisoryABQCatron86 min
Jul 2, 5:37 PM MDTSpecial Weather StatementABQSocorro38 min
Jul 2, 5:52 PM MDTAreal Flood AdvisoryABQLincoln, Socorro83 min
Jul 2, 5:57 PM MDTAreal Flood AdvisoryABQCibola, Socorro93 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.